# SDR DXTA2014102805918

- Difficulty date: October 27, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 7,309 hours, 4,834 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER CAS MESSAGE FOR RT ENGINE FIRE DETECTION ILLUMINATED INFLIGHT 15 - 20 TIMES.  PERFORMED ENGINE RUNS AND COULD NOT DUPLICATE FAULT. MEASURED RESISTANCE OF RT ENGINE OUTTER FIRE LOOP, ALL READERS WITH IN LIMITS PER AMM 26-10-30, REMOVED COCKPIT RT CIRCUIT BREAKER PANEL AND INSPECTED RT FIRE DETECTION CIRCUT BREAKER. NO DEFECTS NOTED. REINSTALLED CIRECUIT BREAKER PANEL. REPOSITIONED LT TO RT AND RT TO LT ENGINE FIRE/SMOKE PCB'S PER AMM 24-60-10. OPS CHECK BOTH PCB'S WITH NO FAULTS.
